# SDR DALA2021082304969

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 61,509 hours, 7,975 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Lens
- Condition: Missing
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 FOUND DOOR 2R "CABIN PRESSURE" INDICATOR LENS MISSING. CORRECTIVE ACTION: REPLACED CABIN PRESSURE INDICATOR LENS. (7972344)
